Critical behavior of transport in lattice and continuum percolation models

Update item information
Publication Type Journal Article
School or College College of Science
Department Mathematics
Creator Golden, Kenneth M.
Title Critical behavior of transport in lattice and continuum percolation models
Date 1997
Description It has been observed that the critical exponents of transport in the continuum, such as in the Swiss cheese and random checkerboard models, can exhibit nonuniversal behavior, with values different than the lattice case. Nevertheless, it is shown here that the transport exponents for both lattice and continuum percolation models satisfy the standard scaling relations for phase transitions in statistical mechanics. The results are established through a direct, analytic correspondence between transport coefficients for two component random media and the magnetization of the Ising model, which is based on the observation we made previously that both problems share the Lee-Yang property.
Type Text
Publisher American Physical Society
Volume 78
Issue 20
First Page 3935
Last Page 3938
Subject Ising model; Magnetization; Scaling
Language eng
Bibliographic Citation Golden, K. M. (1997). Critical behavior of transport in lattice and continuum percolation models. Physical Review Letters, 78(20), 3935-8.
Rights Management (c) American Physical Society
Format Medium application/pdf
Format Extent 162,107 bytes
Identifier ir-main,5735
ARK ark:/87278/s673785x
Setname ir_uspace
Date Created 2012-06-13
Date Modified 2012-06-13
ID 703672
Reference URL https://collections.lib.utah.edu/ark:/87278/s673785x
Back to Search Results